# SDR UIEA2020101282196

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,115 hours, 21,457 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE ON START.  PERFORMED BITE OF ECU, IAW FIM 49-11 FT 958.  LAST 2 RUNS START ABORTED MINI FLAG TEST SHOWS OK.  PERFORMED OPERATIONS CHECK OF APU, IAW AMM 49-11-00.  APU STARTED ON FIRST ATTEMPT.  ALL OPERATIONS NORMAL, NO DEFECTS NOTED AT THIS TIME.
